# SDR SIMA200802801

- Difficulty date: January 18, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- Aircraft time: 21,854 hours, 25,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742407
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Part time: 21,854 hours, 25,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE SEAT TRACK AT BL 36L WAS FOUND CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SEAT TRACK WITH NEW ONE PN 7253742-407 IAW SAAB 340 SRM 51-40-21, 51-40-22, 51-40-25 AND 51-40-40.  AIRCRAFT RETURNED TO SERVICE.
